Faculty Publications

Title

Hilbert modular pseudodifferential operators

Document Type

Article

Journal/Book/Conference Title

Proceedings of the American Mathematical Society

Volume

129

Issue

11

First Page

3151

Last Page

3160

Abstract

We introduce Jacobi-like forms of several variables, and study their connections with Hubert modular forms and pseudodifferential operators of several variables. We also construct Rankin-Cohen brackets for Hubert modular forms using such Jacobi-like forms. © 2001 American Mathematical Society.

Original Publication Date

1-1-2001

DOI of published version

10.1090/s0002-9939-01-06117-2

Share

COinS